# SDR SIMA20130919001

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 34,075 hours, 31,750 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR CRACKED AT HARNESS CUTOUT BETWEEN FSA 1 AND GROUND SPOILER ACTUATOR.  REPAIRED RT WING SPAR 3 CRACK IAW AEA EO EM-57MR-709.
